Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 24, 2024, 1:49 AM CST for Atascosa County, Bexar County, Wilson County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2024, 1:49 AM CST (07:49 UTC)
- Expired
- Jan 24, 2024, 2:27 AM CST
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 24, 1:55 AM CST | HAIL 1.5 | 1 Nw Poteet, TX | Picture of hail relayed through social media. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 777 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.8
The text
As transmitted.
767
WUUS54 KEWX 240749
SVREWX
TXC013-029-493-240845-
/O.NEW.KEWX.SV.W.0004.240124T0749Z-240124T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
149 AM CST Wed Jan 24 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Atascosa County in south central Texas...
Northwestern Wilson County in south central Texas...
Southeastern Bexar County in south central Texas...
* Until 245 AM CST.
* At 148 AM CST, a severe thunderstorm was located near Poteet,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Floresville, Poteet, St. Hedwig, Elmendorf, La Vernia, Calaveras
Lake, Leming, Sutherland Springs, Sandy Oaks, Buena Vista, Mitchell
Lake, Parita, Losoya, Southton, Canada Verde, Sayers, Thelma,
Amphion, Espey, and Adkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2898 9866 2913 9877 2946 9817 2920 9802
TIME...MOT...LOC 0748Z 240DEG 39KT 2910 9864
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO3 follow-up statements
750
WWUS54 KEWX 240802
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
202 AM CST Wed Jan 24 2024
TXC013-029-493-240845-
/O.CON.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Atascosa TX-Wilson TX-Bexar TX-
202 AM CST Wed Jan 24 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR NORTH CENTRAL ATASCOSA...NORTHWESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES...
At 202 AM CST, a severe thunderstorm was located 7 miles north of
Leming, or 10 miles northeast of Poteet, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Floresville, Poteet, St. Hedwig, Elmendorf, La Vernia, Calaveras
Lake, Leming, Sutherland Springs, Sandy Oaks, Buena Vista, Mitchell
Lake, Parita, Losoya, Southton, Canada Verde, Sayers, Thelma, Espey,
Adkins, and Braunig Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2902 9855 2918 9867 2946 9817 2920 9802
TIME...MOT...LOC 0802Z 240DEG 39KT 2918 9849
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO749
WWUS54 KEWX 240813
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
213 AM CST Wed Jan 24 2024
TXC013-240822-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Atascosa TX-
213 AM CST Wed Jan 24 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATASCOSA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2911 9840 2913 9846 2925 9850 2946 9817
2920 9802 2909 9838
TIME...MOT...LOC 0812Z 240DEG 39KT 2923 9837
$$
TXC029-493-240845-
/O.CON.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Wilson TX-Bexar TX-
213 AM CST Wed Jan 24 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR NORTHWESTERN WILSON AND SOUTHEASTERN BEXAR COUNTIES...
At 212 AM CST, a severe thunderstorm was located near Elmendorf, or 9
miles southeast of Stinson Municipal Airport, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Floresville, St. Hedwig, Elmendorf, La Vernia, Calaveras Lake,
Sutherland Springs, Sandy Oaks, Buena Vista, Parita, Losoya,
Southton, Canada Verde, Sayers, Adkins, and Braunig Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2911 9840 2913 9846 2925 9850 2946 9817
2920 9802 2909 9838
TIME...MOT...LOC 0812Z 240DEG 39KT 2923 9837
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO270
WWUS54 KEWX 240827
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
227 AM CST Wed Jan 24 2024
TXC029-493-240837-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-240124T0845Z/
Wilson TX-Bexar TX-
227 AM CST Wed Jan 24 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON AND
SOUTHEASTERN BEXAR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 2911 9840 2913 9846 2925 9850 2946 9817
2920 9802 2909 9838
TIME...MOT...LOC 0826Z 240DEG 39KT 2931 9821
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 10:55 PM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Jan 23, 10:55 PM CST, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1055 PM CST Tue Jan 23 2024 ...New AVIATION... .SHORT TERM... (Tonight through Wednesday night) Issued at 156 PM CST Tue Jan 23 2024 An upper level trough covers the southwestern part of the country this afternoon with southwesterly flow over South Texas. The low level flow is weak with a poorly defined pressure field. Temperatures and dewpoints are 5 to 15 degrees higher than 24 hours ago. This moist airmass will remain in place through the short term period. PW values are forecast to be above one inch over most of the area tonight. The upper trough will move toward the east above this moisture, and a series of shortwave troughs will move through the pattern. This will bring additional chances for rain, some of it heavy. Rain chances will start across the east this evening and increase over the entire area after midnight. The deepest moisture tonight and Wednesday will be along and east of I-35. This area will be the most likely for heavy rainfall during this period. One to three inches of additional rain will be possible in this area. Since the ground is saturated from rain earlier this week, flash flooding will be a concern. There may be enough instability for a few strong to severe thunderstorms during the afternoon Wednesday over the Coastal Plains counties. Damaging wind gusts will be the most likely threat with large hail and a tornado possible. The upper trough will be more progressive Wednesday night moving across Texas. This will push rain chances to the southeast. Low chance POPs will linger over that area Wednesday night. && .LONG TERM... (Thursday through Tuesday) Issued at 156 PM CST Tue Jan 23 2024 Thursday morning, we'll still be to the east of the primary upper trough, but rain chances will be ending in the Coastal Plains quickly after sunrise if not before. Most areas should see at least some sunshine, especially by afternoon, and seasonally warm temperatures are forecast to climb into the upper 60s and lower 70s. Can't rule out some shower activity Thursday night over far SE areas (i.e. Lavaca/DeWitt) as a shortwave crosses S TX, but for now have not included mentionable POPs. Expect similar or even warmer temps Friday, especially along the Rio Grande where mid to upper 70s are possible. A secondary shortwave will move in off the west coast and will combine with the persistent troughing to our west and should help kick it out over TX Friday into Friday night. This will spin up a sfc low that will send a Pacific front through our region Friday night. Ahead of the front, isolated to scattered showers and a thunderstorm or two will develop mainly during the afternoon Friday for areas in the Hill Country, northern I-35 corridor, and Coastal Plains. Rainfall amounts will not add up to a whole lot with this activity. This front will finally kick out the 50s and 60s dew points, and a brisk NW flow will be in place Saturday with 10-20 mph winds gusting to 30-35 mph, especially over northern areas. It will be cooler, but seasonal with highs in the 60s. Cooler nights will follow, especially Sunday night where sfc high pressure settled into the region should allow for decent radiational cooling and perhaps some isolated freezing low temps in our far NW areas. Southerly winds should return on Monday, allowing another warming trend, but no precipitation is expected through the first half of the work week. && .AVIATION... (06Z TAFS) Issued at 1051 PM CST Tue Jan 23 2024 Showers with embedded thunderstorms continue to move northeast through the overnight period. LIFR ceilings will become widespread with areas of fog, sometimes dense, seen across the entirety of South Central Texas. DRT may miss out on any precipitation. Visibility will range from MVFR to LIFR at times at I-35 sites. DRT may see VFR conditions as early as 19Z tomorrow, while I-35 sites will remain LIFR to IFR through the afternoon, with possible improvement after 00-02Z Thursday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 53 58 47 67 / 60 70 20 10 Austin Bergstrom Intl Airport 54 61 48 68 / 60 80 20 10 New Braunfels Muni Airport 56 62 49 69 / 60 70 20 10 Burnet Muni Airport 50 57 45 66 / 50 70 10 0 Del Rio Intl Airport 54 71 45 73 / 60 20 10 0 Georgetown Muni Airport 52 58 46 67 / 60 70 20 0 Hondo Muni Airport 57 66 47 71 / 70 60 20 0 San Marcos Muni Airport 54 61 48 68 / 60 80 20 10 La Grange - Fayette Regional 58 61 52 65 / 90 80 30 10 San Antonio Intl Airport 57 62 49 69 / 70 70 20 0 Stinson Muni Airport 58 64 51 71 / 70 70 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CST Wednesday for Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-Gillespie-Guadalupe-Hays-Kendall- Kerr-Lee-Llano-Medina-Travis-Williamson. && Short-Term...05 Long-Term...KCW Aviation...27
Hazardous weather outlook, Jan 23, 9:22 PM CST, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 922 PM CST Tue Jan 23 2024 TXZ171>173-183>194-202>209-217>225-228-250330- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 922 PM CST Tue Jan 23 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A Dense Fog Advisory is in effect through 10 AM Wednesday across the Hill Country, I-35 Corridor, and Medina County. Areas of dense fog could lower visibilities to less than 1/4 mile. A Marginal risk (Level 1 of 5) for severe weather exists through tonight mainly for areas along and east of Interstate 35. The main severe weather threats would be strong winds and large hail. There is a Marginal to Slight risk (Level 1 to 2 out of 4) for heavy rainfall resulting in potential flooding through tonight from the Hill Country through the Interstate 35 corridor and the Coastal Plains. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Marginal risk (Level 1 of 5) for severe weather exists Wednesday for a small portion of the Coastal Plains. The main severe weather threats would be strong winds and large hail. There is a Marginal to Slight risk (Level 1 to 2 out of 4) for heavy rainfall resulting in potential flooding on Wednesday for the Coastal Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jan 23, 11:37 PM CST, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1137 PM CST Tue Jan 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Flash Flood 2 NNE Waelder 29.73N 97.28W
01/23/2024 Gonzales TX Emergency Mngr
Low water crossing closed on FM 1115 a few
miles north of Waelder.
&&
MOSpecial weather statement, Jan 23, 11:41 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1141 PM CST Tue Jan 23 2024
TXZ193-194-208-209-223-240630-
Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-Lee TX-
1141 PM CST Tue Jan 23 2024
...A strong thunderstorm will impact portions of east central
Caldwell, southeastern Bastrop, northeastern Gonzales, southeastern
Lee and Fayette Counties through 1230 AM CST...
At 1141 PM CST, Doppler radar was tracking a strong thunderstorm over
Cistern, or 11 miles northwest of Flatonia, moving northeast at 60
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Giddings, La Grange, Smithville, Waelder, Fayetteville, Round Top,
Muldoon, Cistern, Carmine, Northrup, Rutersville, Warrenton,
Ledbetter, Waldeck, Loebau, Plum, Thompsonville, Mullins Prairie,
Nechanitz, and Serbin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2991 9661 2961 9733 2978 9743 3034 9686
3020 9674 3016 9679 3014 9677 3015 9671
3001 9660 2996 9657
TIME...MOT...LOC 0541Z 231DEG 51KT 2980 9724
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, Jan 24, 12:30 AM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1230 AM CST Wed Jan 24 2024
TXZ204-205-219>221-240715-
Frio TX-Bexar TX-Atascosa TX-Medina TX-Wilson TX-
1230 AM CST Wed Jan 24 2024
...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio, northwestern Atascosa, west central Wilson and
southwestern Bexar Counties through 115 AM CST...
At 1229 AM CST, Doppler radar was tracking a strong thunderstorm over
Moore, or 10 miles southwest of Devine, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Pleasanton, Pearsall, Devine, Poteet, Stinson Municipal
Airport, Lytle, Somerset, Natalia, North Pearsall, Moore, Leming,
Schattel, Bigfoot, Sandy Oaks, Von Ormy, Buena Vista, Iuka, Losoya,
and Graytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2883 9909 2912 9913 2938 9849 2904 9830
TIME...MOT...LOC 0629Z 246DEG 36KT 2902 9899
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, Jan 24, 12:48 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 AM CST Wed Jan 24 2024
TXZ219-220-240745-
Frio TX-Atascosa TX-
1248 AM CST Wed Jan 24 2024
...A strong thunderstorm will impact portions of central Frio and
west central Atascosa Counties through 145 AM CST...
At 1247 AM CST, Doppler radar was tracking a strong thunderstorm over
Divot, or 7 miles northwest of Dilley, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pearsall, Dilley, Charlotte, North Pearsall, Goldfinch, Derby,
Hilltop, Bigfoot, Divot, Bluff, Schattel, Iuka, Kyote, Davis,
Dobrowolski, and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2864 9929 2884 9941 2911 9874 2881 9859
TIME...MOT...LOC 0647Z 241DEG 38KT 2876 9923
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, Jan 24, 1:27 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
127 AM CST Wed Jan 24 2024
TXZ220>222-240815-
Karnes TX-Atascosa TX-Wilson TX-
127 AM CST Wed Jan 24 2024
...A strong thunderstorm will impact portions of west central Karnes,
east central Atascosa and southwestern Wilson Counties through 215 AM
CST...
At 127 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles north of Campbellton, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Floresville, Poth, Kosciusko, Falls City, Cestohowa, Paweleville,
Deweesville, and McCoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2878 9824 2886 9842 2931 9819 2907 9786
TIME...MOT...LOC 0727Z 213DEG 26KT 2887 9824
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMLocal storm report, Jan 24, 1:48 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
148 AM CST Wed Jan 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM Hail 2 WNW Pearsall 28.90N 99.12W
01/24/2024 E0.88 inch Frio TX Public
Nickel hail reported by the public near the
intersection of FM 140 and Interstate 35.
&&
empThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:00 PM CST | Areal Flood Advisory | EWX | Fayette, Gonzales | 4 hr |
| Jan 23, 7:30 PM CST | Flash Flood Warning | EWX | Fayette, Gonzales | 7 hr |
| Jan 23, 8:00 PM CST | Special Weather Statement | EWX | Fayette | 45 min |
| Jan 23, 8:29 PM CST | Dense Fog Advisory | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 11 more | 12 hr |
| Jan 23, 10:00 PM CST | Special Weather Statement | EWX | Gonzales | 45 min |
| Jan 23, 10:22 PM CST | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 4 hr |
| Jan 23, 11:41 PM CST | Special Weather Statement | EWX | Fayette | 49 min |
| Jan 24, 12:30 AM CST | Special Weather Statement | EWX | Atascosa | 45 min |
| Jan 24, 12:48 AM CST | Special Weather Statement | EWX | Frio | 57 min |
| Jan 24, 1:03 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio | 57 min |
| Jan 24, 1:27 AM CST | Special Weather Statement | EWX | Wilson | 48 min |
| Jan 24, 1:38 AM CST | Flood Watch | EWX | Bastrop, Bexar, Caldwell, Comal, DeWitt, Fayette and 6 more | 28 hr |
| Jan 24, 1:58 AM CST | Special Weather Statement | EWX | Bastrop, Caldwell | 47 min |
| Jan 24, 2:00 AM CST | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee | 10 hr |
| Jan 24, 2:13 AM CST | Special Weather Statement | EWX | Gonzales | 47 min |
| Jan 24, 2:31 AM CST | Areal Flood Advisory | EWX | Atascosa, Bexar, Dimmit, Frio, Medina, Zavala | 4 hr |
| Jan 24, 3:34 AM CST | Areal Flood Advisory | EWX | Bexar, Guadalupe | 6 hr |
| Jan 24, 4:09 AM CST | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 5 hr |
| Jan 24, 6:09 AM CST | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina | 2 hr |
| Jan 24, 6:32 AM CST | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes | 5 hr |
| Jan 24, 6:40 AM CST | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jan 24, 6:52 AM CST | Areal Flood Advisory | EWX | Lavaca | 5 hr |
| Jan 24, 7:22 AM CST | River Flood Warning | EWX | Fayette | 12 hr |
| Jan 24, 8:34 AM CST | River Flood Warning | EWX | DeWitt | 4 days |
| Jan 24, 8:52 AM CST | Dense Fog Advisory | EWX | Edwards, Real | 72 min |
| Jan 24, 11:30 AM CST | Areal Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Karnes and 3 more | 25 hr |
| Jan 24, 3:29 PM CST | River Flood Warning | EWX | Bexar, Wilson | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.